Topological quantum field theory
Publications Mathématiques de l'IHÉS, Volume 68 (1988), pp. 175-186.
@article{PMIHES_1988__68__175_0,
     author = {Atiyah, Michael F.},
     title = {Topological quantum field theory},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {175--186},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     zbl = {0692.53053},
     mrnumber = {90e:57059},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__68__175_0/}
}
TY  - JOUR
AU  - Atiyah, Michael F.
TI  - Topological quantum field theory
JO  - Publications Mathématiques de l'IHÉS
PY  - 1988
DA  - 1988///
SP  - 175
EP  - 186
VL  - 68
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1988__68__175_0/
UR  - https://zbmath.org/?q=an%3A0692.53053
UR  - https://www.ams.org/mathscinet-getitem?mr=90e:57059
LA  - en
ID  - PMIHES_1988__68__175_0
ER  - 
%0 Journal Article
%A Atiyah, Michael F.
%T Topological quantum field theory
%J Publications Mathématiques de l'IHÉS
%D 1988
%P 175-186
%V 68
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1988__68__175_0
Atiyah, Michael F. Topological quantum field theory. Publications Mathématiques de l'IHÉS, Volume 68 (1988), pp. 175-186. http://www.numdam.org/item/PMIHES_1988__68__175_0/

[1] M. F. Atiyah, New invariants of three and four dimensional manifolds, in The Mathematical Heritage of Herman Weyl, Proc. Symp. Pure Math., 48, American Math. Soc. (1988), 285-299. | MR | Zbl

[2] S. K. Donaldson, Polynomial invariants for smooth four-manifolds, to appear in Topology. | Zbl

[3] A. Floer, Morse theory for fixed points of symplectic diffeomorphisms, Bull. A.M.S., 16 (1987), 279-281. | MR | Zbl

[4] A. Floer, An instanton invariant for three manifolds, Courant Institute preprint, to appear. | Zbl

[5] M. Gromov, Pseudo-holomorphic curves in symplectic manifolds, Invent. Math., 82 (1985), 307-347. | MR | Zbl

[6] N. J. Hitchin, The self-duality equations on a Riemann surface, Proc. London Math. Soc. (3), 55 (1987), 59-126. | MR | Zbl

[7] D. Johnson, A geometric form of Casson's invariant and its connection with Reidemeister torsion, unpublished lecture notes.

[8] V. F. R. Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math., 126 (1987), 335-388. | MR | Zbl

[9] A. Pressley and G. B. Segal, Loop Groups, Oxford University Press (1988). | Zbl

[10] G. B. Segal, The definition of conformal field theory (to appear). | Zbl

[11] E. Witten, Super-symmetry and Morse theory, J. Diff. Geom., 17 (4) (1982), 661-692. | MR | Zbl

[12] E. Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. (to appear). | Zbl

[13] E. Witten, Topological quantum field theory, Comm. Math. Phys., 117 (1988), 353-386. | MR | Zbl

[14] E. Witten, Topological sigma models, Comm. Math. Phys., 118 (1988), 411-449. | MR | Zbl

[15] E. Witten, 2 + 1 dimensional gravity as an exactly soluble system, Nucl. Phys. B, 311 (1988/1989), 46-78. | MR

[16] E. Witten, Topology changing amplitudes in 2 + 1 dimensional gravity, Nucl. Phys. B (to appear).

[17] E. Witten, Elliptic genera and quantum field theory, Comm. Math. Phys., 109 (1987), 525-536. | MR | Zbl